# SDR F06003

- Difficulty date: January 19, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 13,144 hours, 12,052 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED THAT THE O2 MASK DEPLOYED ON GROUND OVERNIGHT.  MAINTENANCE STOWED THE MASK IN THE GALLEY.
